Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 838230, 7 pages
http://dx.doi.org/10.1155/2013/838230
Research Article

Existence of Iterative Cauchy Fractional Differential Equation

Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia

Received 15 December 2012; Revised 6 February 2013; Accepted 6 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Ibrahim, “Existence and uniqueness of holomorphic solutions for fractional Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 380, no. 1, pp. 232–240, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, 2006. View at MathSciNet
  3. D. Yang and W. Zhang, “Solutions of equivariance for iterative differential equations,” Applied Mathematics Letters, vol. 17, no. 7, pp. 759–765, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Berinde, Iterative Approximation of Fixed Points, vol. 1912, Springer, Berlin, Germany, 2nd edition, 2007. View at MathSciNet
  5. M. Edelstein, “A remark on a theorem of M. A. Krasnoselski,” The American Mathematical Monthly, vol. 73, pp. 509–510, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Egri and I. A. Rus, “First order iterative functional-differential equation with parameter,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 52, no. 4, pp. 67–80, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Chidume, Geometric Properties of Banach Spaces and Nonlinear Iterations, vol. 1965, Springer, Berlin, Germany, 2009. View at MathSciNet
  8. A. Rontó and M. Rontó, “Successive approximation method for some linear boundary value problems for differential equations with a special type of argument deviation,” Miskolc Mathematical Notes, vol. 10, no. 1, pp. 69–95, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. Berinde, “Existence and approximation of solutions of some first order iterative differential equations,” Miskolc Mathematical Notes, vol. 11, no. 1, pp. 13–26, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet